# SDR 6022004082003

- Difficulty date: April 8, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N255FX
- Make and model: Lear 60LEAR
- Aircraft serial: 220
- Aircraft time: 990 hours, 721 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Activated
- Location: Mlg
- Part time: 990 hours, 721 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN SELECTED GEAR UP.  GEAR DID NOT RETRACT, GEAR DOORS REMAINED OPEN, AND 3 UNSAFE GEAR LIGHTS ILLUMINATED.  CYCLED GEAR 3 TIMES AND SITUATION DID NOT CHANGE.  LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE MAIN GEAR SELECTOR VALVE.  OPS CHECK NORMAL.
